# SDR SWIA20240806

- Difficulty date: August 6, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 48,329 hours, 41,343 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN MULTIPLE SPOTS ON THE PASSENGER DOOR ENTRANCE ANGLE JUST ABOVE STINGER 18L    (FILED CLOSED)    REMOVED AND REPLACED PASSENGER DOOR ENTRANCE ANGLE JUST ABOVE STR 18L WITH REFERENCE TO SRM 51-42-06 AND SRM 51-42-21.  COMPLIED WITH TASK CARD 51-900-1003-SKY  COMPLIED WITH M-337.  COMPLETED CORROSION FINDINGS REPORT.
